# SDR UIEA2022102101158

- Difficulty date: October 24, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767
- Aircraft serial: 30110
- Aircraft time: 85,949 hours, 12,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION LEAKAGE EVIDENCE ON EXTERNAL DOUBLERS INSTALLED IN UPPER FUSELAGE SKIN SURFACE AT BODY STA 434 / STA 654+22( SEALANT WAS REPLACED AROUND OF EXTERNAL DOUBLERS  INSTALLED IN UPPER FUSELAGE SKIN SURFACE AT BODY STA 434 / STA 654+22  )
